MAUDE Adverse Event Report: SMITH & NEPHEW MEDICAL LTD. VERSAJET EXACT ASSY, 45 DEGREE X 14MM; LAVAGE, JET

SMITH & NEPHEW MEDICAL LTD. VERSAJET EXACT ASSY, 45 DEGREE X 14MM; LAVAGE, JET
Model Number 66800041
Medical Device Problem Code Improper Flow or Infusion (2954)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 06/01/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Internal reference number (b)(4).
 
Event or Problem Description
It was reported that during surgery (re-debridement of full thickness burns on the left leg), after an hour of use, the versajet exact assy, 45 degree x 14mm began to spray lots of water.The procedure couldn´t be completed and the patient required re-debridements more than once, so it didn¿t affect the patient¿s care in the long run.It is unknown the current status of the patient.
 
Additional Manufacturer Narrative
H3, h6: the device was not returned for evaluation, therefore no evaluation has been performed.Documentation review.A review of the complaint history from date of manufacture for this product, has revealed a number of similar cases, no adverse trend or insight regarding the event has been observed.A review of escalation actions has revealed no open or closed actions within the scope of this case.A review of the device history record showed that this unit passed all acceptance criteria and was compliant upon release for distribution in.There were no indications to suggest that the product did not meet manufacturing specifications upon release for distribution.The risk management documentation for versajet has been reviewed to assess whether the alleged failure and associated harm has been anticipated.The event is anticipated within the risk files with no updates required.The probable cause remains unknown, factors may include a blocked evacuation orifice.No manufacturing, packaging, labelling, design, concerns nor adverse trend have been observed, therefore no corrective actions are deemed necessary.

Brand Name
VERSAJET EXACT ASSY, 45 DEGREE X 14MM
Common Device Name
LAVAGE, JET
Manufacturer (Section D)
SMITH & NEPHEW MEDICAL LTD.
101 hessle road
hull east riding of yorkshire HU3 2 BN
UK  HU3 2BN
Manufacturer (Section G)
SMITH & NEPHEW MEDICAL LTD.
101 hessle road
hull east riding of yorkshire HU3 2 BN
UK   HU3 2BN
Manufacturer Contact
holly topping
7000 west william cannon drive
austin, TX 78735
5123913905
MDR Report Key17159481
Report Number8043484-2023-00039
Device Sequence Number20599433
Product Code FQH
UDI-Device Identifier00040565124681
UDI-Public00040565124681
Combination Product (Y/N)N
Initial Reporter CountrySF
PMA/510(K) Number
K143115
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/11/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Expiration Date09/29/2024
Device Model Number66800041
Device Catalogue Number66800041
Device Lot Number51070506
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/01/2023
Supplement Date Received by Manufacturer03/07/2024
Initial Report FDA Received Date06/19/2023
Supplement Report FDA Received Date03/11/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured09/29/2022
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device A
Patient Sequence Number1
Patient SexUnknown